# SDR DL75E081119

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 38,698 hours, 13,213 cycles
- Engine: Pwa PW2037
- Engine time: 23,911 hours, 8,829 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,911 hours, 8,829 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING FAILED OIL IN TAIL PIPE.  REPLACED NR 1 ENG.  REPLACED NR 1 ENG PER 6T103.
